MathSciNet Relay Station
MathSciNet bibliographic data
MR2656011 54H25
Pant, Vyomesh; Pant, R. P. Common fixed points of conditionally commuting maps. Fixed Point Theory 11 (2010), no. 1, 113–118.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement